# SDR SWAA2015080243048

- Difficulty date: June 27, 2015
- Submitted: August 21, 2015
- Operation: Air carrier
- Aircraft: N7834A
- Make and model: Boeing 737752
- Aircraft serial: 33789
- Aircraft time: 35,444 hours, 17,165 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114A50404
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 5 LE SLAT NOSE SKIN CRACKED.  REPAIRED NR 5 SLAT IAW SRM.
